# SDR SWIA201743441

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PASSENGER DOOR INNER SKIN, FOUND CORROSION ON INTERCOSTAL IN THE UPPER MID SECTION OF THE  DOOR.  REMOVED AND INSTALLED NEWINTERCOSTAL, WITH ALL NEW FASTENERS IAW SRM. ALL CHECKS GOOD.
